RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2011, Volume 66, Issue 1(397)  


Andrei Andreevich Bolibrukh's works on the analytic theory of differential equations
D. V. Anosov, V. P. Leksin
3
Riemann–Hilbert problem for scalar Fuchsian equations and related problems
I. V. Vyugin
37
On deformations of linear differential systems
R. R. Gontsov, V. A. Poberezhnyi, G. F. Helminck
65
Singular spectral curves in finite-gap integration
I. A. Taimanov
111
Lax operator algebras and Hamiltonian integrable hierarchies
O. K. Sheinman
151

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society
On the attainability of the minimal growth exponent of free products of cyclic groups
A. L. Talambutsa
179
Asymptotic regimes in saturation zones for the C-D-kernels for an ensemble of Meixner orthogonal polynomials
A. I. Aptekarev, D. N. Tulyakov
181
Variation of the equilibrium measure and the $S$-property of a stationary compact set
A. Martínez-Finkelshtein, E. A. Rakhmanov, S. P. Suetin
183
Chekanov tori and pseudotoric structures
N. A. Tyurin
185

Mathematical Events
M. V. Keldysh, scientist and statesman (on the centenary of his birth)
A. I. Aptekarev, A. L. Afendikov, B. N. Chetverushkin
187
Sergei Ivanovich Adian (on his eightieth birthday)
L. D. Beklemishev, V. M. Buchstaber, I. G. Lysenok, A. A. Mal'tsev, S. P. Novikov, A. A. Razborov, A. L. Semenov
199
Yurii Leonidovich Ershov (on his seventieth birthday)
A. A. Borovkov, S. K. Godunov, S. S. Goncharov, A. N. Konovalov, I. A. Lavrov, V. D. Mazurov, L. L. Maksimova, A. A. Mal'tsev, B. G. Mikhailenko, A. S. Morozov, A. A. Nikitin, E. A. Palyutin, Yu. G. Reshetnyak
201
Vasilii Mikhailovich Babich (on his eightieth birthay)
I. A. Ibragimov, A. M. Il'in, A. P. Kiselev, S. V. Kislyakov, L. D. Faddeev
205
Успехи математических наук Russian Mathematical Surveys
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019